Generalized almost para-contact manifolds


Creative Commons License

Sahin B. , Sahin F.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.14, no.10, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 10
  • Publication Date: 2017
  • Doi Number: 10.1142/s021988781750147x
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS

Abstract

In this paper, we study generalized almost para-contact manifolds and obtain normality conditions in terms of classical tensor fields. We show that such manifolds naturally carry certain Lie bialgebroid/quasi-Lie algebroid structures on them and we relate these new generalized manifolds with classical almost para-contact manifolds. The paper contains several examples and a short review for relations between generalized geometry and string theory.